Now I thought about my boyfriend's comment, that he made some time ago. We looked at my pictures from 1,5 or more years ago and he said that my face was so plump (he personally didn't think the plumpness was cute, but the point is, he saw the difference) and now I thought that my face might have changed after I started taking spiro. The difference is that I've been taking it waaaay longer than the thread's author and it's weird to me, that something would drastically change after just three week, but shit happens... Anyway, this topic made me consider getting off spiro.
As you age you lose volume so that was probably why. It happens to us all
I don't think it's that, not that much aging going on between ages 22 and 24, I hardly have any wrinkles and my parents look youthful in their late 40s. The loss of face volume happened rather quicly for me as well, just not during 3 weeks as the author of this thread experiences. It's easy to track down my pictures.
Btw you shouldn't write down other people's negative experiences with some "simple" explanation. That's insensitive of you... This drug clearly has side effects on a lot of users.
Anyway, sick and tired of spiro and a throbbing pain on my jawline from yet another hormonal breakout doesn't make me encouraged to go through all the dizzy spells and about-to-faint experiences spiro causes me. Why take it, if it doesn't even do it's job - keep me clear.
To the author - well just know that I understand your despair, but all spiro's side effects should be gone once you stop using it, maybe it takes some time while it gets out of your system. Good luck!